# SDR AALA20001840

- Difficulty date: November 3, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 727792
- Part serial: A0543
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 207 - EN ROUTE MIA-LAX - DURING CLIMB-OUT, LEFT SIDE GENERATOR FAILED AND FLIGHT ATTENDANT REPORTED DETECTED ELECTRICAL BURNING SMELL IN CABIN.  RETURNED MIA AND LANDED OVERWEIGHT.  REPLACED TERMINAL STUD AT GENERATOR.  REPLACED GENERATOR.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  NO DEFECTS NOTED.  RAN BOTH ENGINES AS PER THE MM.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
